# SDR CA120306001

- Difficulty date: March 4, 2012
- Submitted: September 14, 2015
- Operation: Air carrier
- Make and model: Bombdr DHC8400
- Engine: Pwc PW150A
- Propeller: Rotol CR4086123F17
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 6618203
- Condition: Failed
- Location: Hyd System
- Part time: 11,802 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: O

## Discrepancy

(CAN) AROUND 60 SECONDS AFTER LANDING THE NR 3 HYD PUMP CAUTION LIGHT CAME ON.  THE QRH CHECKLIST WAS EXECUTED WITH NO ACTION REQUIRED. TO CHECK THE SYS, CREW ACTIVATED THE NR 3 ISOLATION VALVE TO SEE HOW MUCH PRESSURE WAS IN THE NR 3 SYS. THE NR 3 SYS QUICKLY JUMPED TO 3600 PSI WELL ABOVE ITS NORMAL RANGE. THE ISOLATION VALVE WAS SWITCHED OFF.  AFTER SHUTDOWN, THERE WAS A FAINT ELECTRICAL ODOR IN THE COCKPIT AND CABIN.  CREW WENT OUTSIDE AND CHECK THE FWD AND REAR INSPECTION HATCHES AND FOUND THE ODOR QUITE STRONG IN THE REAR BAY. LINE MAINTENANCE INVESTIGATION IDENTIFIED A FAILURE BY OVERHEATING OF THE NR 3 HYDRAULIC SYSTEM DCMP. THE DCMP WAS REPLACED. IN ADDITION AS A PRECAUTION RELAY K23 & PRESSURE SWITCH WERE ALSO REPLACED. FOLLOWING APPROPRIATE GROUND TESTS IN ACCORDANCE WITH THE AMM THE ACFT WAS RETURNED TO SERVICE.  THE OPERATOR HAS ENTERED INTO DIALOGUE WITH REGARDING A DETAILED INVESTIGATION AS TO THE CAUSE OF THE DCMP FAILURE.  THE SDR TO REMAIN OPEN UNTIL A SATISFACTORY INVESTIGATION REPORT IS FINALIZED.
